# SDR DALA1034663305

- Difficulty date: December 2, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 31,907 hours, 4,228 cycles
- Engine: Pwa PW4168A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Disengaged
- Location: Assist Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP & ACCOMPLISHMENT OF AMDS WC NR5220-01026-01D, FOUND PERCUSSION LEVER ON DOOR ASSIST BOTTLE DISARMED POS: 4L ARMED AND SAFETIED PERCUSSION LEVER IAW STEP 9 OF AMDS WC NR5220-01026-01D. REQUIRED INSP COMPLETED.
